Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Stopped birth control pill, had unprotected sex. Dark spotting, cramping, tired, no period. What should I do?

I have been on a birthcontrol pill for about a year now which had ultimately stopped my period from happening for about 6 months. Well a little over a week ago me and my boyfriend had unprotected sex trying the pull out method and we thought everything went fine. Well now some things are happening with my body. At first it was some dark spotting which I thought was just excess dried blood since I hadn t had a period in such a long time (Its also nowhere near the time of the month when I would normally be having my period). And now its pink and theres a little more of it. Also I m exhausted. Cramping. And all I can stand to eat is garlic bread. Do you think I should go and take a pregnant test. Or could this just be a result of not having a period so long and my body s reaction to it.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, if you took birth control pill as advised without any miss pill then chances of getting pregnant is very rare.Still i would like to advise you to do Urine pregnancy test. Some times after prolong pill intake period gets scanty .
Answered: Sun, 21 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor